edoc

Items where Author is "Hug, B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: Yes
Number of items: 5.

Yes

Donze, J. and Clair, C. and Hug, B. and Rodondi, N. and Waeber, G. and Cornuz, J. and Aujesky, D.. (2012) Risk of falls and major bleeds in patients on oral anticoagulation therapy. The American journal of medicine, 125 (8). pp. 773-778.

Halter, M. Degonda and Nebiker, P. and Hug, B. and Oberholzer, M. and Flueckiger, U. and Bassetti, S.. (2006) Atypisches Erythema induratum Bazin bei tuberkulöser Osteomyelitis. Der Internist, 47 (8). pp. 853-856.

Hug, B. and Naef, M. and Bucher, H. C. and Sponagel, L. and Lehmann, K. and Battegay, M.. (1999) Treatment for human immunodeficiency virus with indinavir may cause relevant urological side-effects, effectively treatable by rehydration. BJU international, 84 (6). pp. 610-614.

Hug, B.. (1998) Diffuse Muskelschmerzen. Schweizerische Rundschau für Medizin PRAXIS, 87 (19). pp. 667-669.

Hug, B. and Fried, R. and Terracciano, L.. (1998) Pruritus bei Lebererkrankung: Fallbeispiel mit Diskussion. Schweizerische Rundschau für Medizin PRAXIS, 87 (51-52). pp. 1805-1810.

This list was generated on Tue Oct 26 03:18:12 2021 CEST.